Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – M
Ma, Jiming
Geometrically bounding 3-manifold, volume and Betti number
Ma'u, Sikimeti
Quilted strips, graph associahedra, and $A_\infty$ $n$--modules
Macasieb, Melissa
Commensurability classes of (-2,3,n) pretzel knot complements
Măcinic, Anca
On the geometry and topology of partial configuration spaces of Riemann surfaces
Mackaay, Marco
The foam and the matrix factorization sl3 link homologies are equivalent
The universal sl3 link homology
Mackay, John
Embedding relatively hyperbolic groups in products of trees
Mackey, Wyatt
The prism manifold realization problem
Macko, Tibor
On fake lens spaces with the fundamental group of order a power of 2
The additivity of the rho-invariant and periodicity in topological surgery
Macpherson, Andrew
A bivariant Yoneda lemma and (infinity, 2)-categories of correspondences
MacPherson, Robert
Homology of configuration spaces of hard squares in a rectangle
Magill, Nicole
Staircase symmetries in Hirzebruch surfaces
Mahanta, Snigdhayan
C*-algebraic drawings of dendroidal sets
Maher, Joseph
Period three actions on lens spaces
The compression body graph has infinite diameter
Mahowald, Mark
On the periodic $v_2$-self-map of $A_1$
Maillot, Sylvain
Some open 3-manifolds and 3-orbifolds without locally finite canonical decompositions
Malabre, François
Eigenvalue varieties of Brunnian links
Malestein, Justin
Pseudo-Anosov homeomorphisms and the lower central series of a surface group
Malkiewich, Cary
Cyclotomic structure in the topological Hochschild homology of DX
Maloni, Sara
Geometric limits of cyclic subgroups of SO_0(1, k+1) and SU(1, k+1)
Top terms of polynomial traces in Kra's plumbing construction
Maltsiniotis, Georges
Comparaison des nerfs n-catégoriques (Comparison of the n-categorical nerves)
Malyutin, Andrei
Neighboring mapping points theorem
Manchon, Dominique
Bialgebraic approach to rack cohomology
Mandell, Michael
$E_2$ structures and derived Koszul duality in string topology
Homology of E_n Ring Spectra and Iterated THH
Permutative categories, multicategories, and algebraic K-theory
Mangum, Brian
Brunnian links are determined by their complements
On McMullen's and other inequalities for the Thurston norm of link complements
Manion, Andrew
A sign assignment in totally twisted Khovanov homology
On bordered theories for Khovanov homology
On the decategorification of some higher actions in Heegaard Floer homology
Strands algebras and Ozsváth–Szabó's Kauffman-states functor
Manjarrez-Gutiérrez, Fabiola
Circular thin position for knots in the 3-sphere
Mann, Kathryn
Bounded orbits and global fixed points for groups acting on the plane
Unboundedness of some higher Euler classes
Mannan, Wajid
Minimal algebraic complexes over $D_{4n}$
Quillen’s plus construction and the D(2) problem
Manning, Jason
Actions of certain arithmetic groups on Gromov hyperbolic spaces
Simplicial volume and fillings of hyperbolic manifolds
Marché, Julien
A computation of the Kontsevich integral of torus knots
Geometric interpretation of simplicial formulas for the Chern-Simons invariant
Marcinkowski, Michał
A short proof that the L^p-diameter of Diff_0(S,area) is infinite
Marengon, Marco
Non-orientable link cobordisms and torsion order in Floer homologies
Strands algebras and Ozsváth–Szabó's Kauffman-states functor
Margalit, Dan
Maria, Clement
Treewidth, crushing and hyperbolic volume
Marin, Ivan
Braids inside the Birman-Wenzl-Murakami algebra
Marinković, Aleksandra
On properties of Bourgeois contact structures
Mark, Alice
Presentations for cusped arithmetic hyperbolic lattices
Mark, Thomas
Cylindrical contact homology of 3-dimensional Brieskorn manifolds
Heegaard Floer homology of certain mapping tori
Markert, Elke
Field Theory configuration spaces for connective ko-Theory
Marquis, Timothée
Angle-deformations in Coxeter Groups
Marsh, Samuel
Chromatic (co)homology of finite general linear groups
Martelli, Bruno
Pair of pants decomposition of 4-manifolds
Martin, Gage
Knot Floer homology, link Floer homology and link detection
Martínez-Aguinaga, Francisco Javier
Fundamental groups of formal Legendrian and horizontal embedding spaces
Martínez-Pedroza, Eduardo
Lifting group actions, equivariant towers and subgroups of non-positively curved groups
Quasi-isometric rigidity of subgroups and filtered ends
Relative Quasiconvexity using Fine Hyperbolic Graphs
Virtual amalgamation of relatively quasiconvex subgroups
Martínez-Pérez, Álvaro
Bushy pseudocharacters and group actions on quasi-trees.
Martínez-Pérez, Conchita
The proper geometric dimension of the mapping class group
Martino, Armando
Corrigendum: ``Spectral rigidity of automorphic orbits in free groups''
Intersections of automorphism fixed subgroups in the free group of rank three
Maximal index automorphisms of free groups with no attracting fixed points on the boundary are Dehn twists
Spectral rigidity of automorphic orbits in free groups
Marty, Théo
First return maps of Birkhoff sections of the geodesic flow
Marzantowicz, Wacław
Bourgin-Yang version of the Borsuk-Ulam theorem for $Z_{p^k}$-equivariant maps
Masai, Hidetoshi
Equidecomposability, volume formulae and orthospectra
Masbaum, Gregor
Skein-theoretical derivation of some formulas of Habiro
Massuyeau, Gwénaël
Cohomology rings, Rochlin function, linking pairing and the Goussarov-Habiro theory of three-manifolds
Generalized Dehn twists on surfaces and homology cylinders
Splitting formulas for the LMO invariant of rational homology three--spheres
Masters, Joseph
Counting immersed surfaces in hyperbolic 3-manifolds
Masuda, Mikiya
Cohomological rigidity of real Bott manifolds
Invariance of Pontrjagin classes for Bott manifolds
Todd genera of complex torus manifolds
Matei, Daniel
Module structure of the homology of right-angled Artin kernels
Mathew, Akhil
THH and base-change for Galois extensions of ring spectra
Torsion exponents in stable homotopy and the Hurewicz homomorphism
Mathews, Daniel
A-infinity algebras, strand algebras, and contact categories
Chord diagrams, contact-topological quantum field theory, and contact categories
Dimensionally reduced sutured Floer homology as a string homology
Sutured Floer homology, sutured TQFT and noncommutative QFT
Matić, Gordana
Transverse contact structures on Seifert 3--manifolds
Matignon, Daniel
Thin presentation of knots and lens spaces
Matkovič, Irena
Classification of tight contact structures on small Seifert fibered L-spaces
Matsumura, Tomoo
Moment angle complexes and big Cohen-Macaulayness
Matsushita, Takahiro
Matsuyuki, Takahiro
Characteristic classes of fiber bundles
Matszangosz, Ákos
Halving spaces and lower bounds in real enumerative geometry
Matthews, Kevin
Intrinsically linked graphs in projective space
Mattman, Thomas
A proof of the Kauffman-Harary conjecture
Boundary slopes (nearly) bound cyclic slopes
Commensurability classes of (-2,3,n) pretzel knot complements
Finite surgeries on three-tangle pretzel knots
Graphs of 20 edges are 2-apex, hence unknotted
Intrinsically knotted graphs with linklessly embeddable simple minors
Many, many more intrinsically knotted graphs
Two-bridge knots admit no purely cosmetic surgeries
Maxim, Laurentiu
Reidemeister torsion, peripheral complex, and Alexander polynomials of hypersurface complements
May, Clover
A structure theorem for $RO(C_2)$-graded Bredon cohomology
May, Jon
Categorial Models for Equivariant Classifying Spaces
Equivariant iterated loop space theory and permutative G-categories
Mazel-Gee, Aaron
A relative Lubin--Tate theorem via higher formal geometry
The universality of the Rezk nerve
Mazzoli, Filippo
The dual Bonahon-Schläfli formula
Mazzucchelli, Marco
On the multiplicity of isometry-invariant geodesics on product manifolds
McCammond, Jonathan
McCarty, Jason
The mod 2 homology of infinite loopspaces
McCleary, John
String homology, and closed geodesics on manifolds which are elliptic spaces
McClure, James
Intersection homology duality and pairings: singular, PL, and sheaf-theoretic
McCooey, Michael
McCoy, Duncan
Bounds on alternating surgery slopes
Surgeries, sharp 4-manifolds and the Alexander polynomial
The realization problem for non-integer Seifert fibered surgeries
McCullough, Andrew
Legendrian large cables and new phenomenon for non-uniformly thick knots
McCullough, Darryl
Cabling sequences of tunnels of torus knots
Homeomorphisms which are Dehn twists on the boundary
McLean, Mark
Local Floer homology and infinitely many simple Reeb orbits
McLeay, Alan
Mapping class groups of covers with boundary and braid group embeddings
McNamara, Kristin
Intrinsically linked graphs in projective space
McReynolds, David
Constructing geometrically equivalent hyperbolic orbifolds
Intersections, joins, and a theorem of Dicks
Peripheral separability and cusps of arithmetic hyperbolic orbifolds
McShane, Gregory
Equidecomposability, volume formulae and orthospectra
Mecham, TaraLee
Hyperbolic groups which fiber in infinitely many ways
Meda Satish, Suraj Krishna
Immersed cycles and the JSJ decomposition
Medikonduri, Ram
Rational tangle surgery and Xer recombination on catenanes
Meeks, William
Modifications preserving hyperbolicity of link complements
Meier, Jeffrey
Branched covers bounding rational homology balls
Filling braided links with trisected surfaces
Small Seifert fibered surgery on hyperbolic pretzel knots
Meier, Lennart
Connective models for topological modular forms of level n
Erratum for 'Gorenstein duality for real spectra'
Fibration categories are fibrant relative categories
Gorenstein duality for real spectra
Spectral sequences in string topology
The $C_2$ spectrum $TMF_1(3)$ and its invertible modules
Meilhan, Jean-Baptiste
Abelian quotients of the string link monoid
Arrow calculus for welded and classical links
Borromean surgery formula for the Casson invariant
On surgery along Brunnian links in 3-manifolds
On the Kontsevich integral of Brunnian links
Meinert, Sebastian
The Lipschitz metric on deformation spaces of $G$--trees
Mellor, Blake
A geometric interpretation of Milnor's triple linking numbers
Complete graphs whose topological symmetry groups are polyhedral
Intrinsic linking and knotting in virtual spatial graphs
Intrinsic linking and knotting of graphs in arbitrary 3-manifolds
Melrose, Richard
Melvin, Paul
A geometric interpretation of Milnor's triple linking numbers
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Mémoli, Facundo
The persistent topology of optimal transport based metric thickenings
Vietoris-Rips persistent homology, injective metric spaces, and the filling radius
Menal-Ferrer, Pere
Mutation and SL(2,C)-Reidemeister torsion for hyperbolic knots
Menasco, William
Embedded annuli and Jones' conjecture
Menichi, Luc
On the cohomology algebra of a fiber
Merling, Mona
Categorial Models for Equivariant Classifying Spaces
Mescher, Stephan
Geodesic complexity of homogeneous Riemannian manifolds
Spherical complexities with applications to closed geodesics
Messia, Maria Grazia
HKR-type invariants of 4-thickenings of 2-dimensional CW complexes
Meyer, Jeffrey
Constructing geometrically equivalent hyperbolic orbifolds
Michaelides, Andreas
Ropelength, crossing number and finite-type invariants of links
Michalogiorgaki, Maria
Rational blow-down along Wahl type plumbing trees of spheres
Mihalik, Michael
Commensurated subgroups, semistability and simple connectivity at infinity
Matching theorems for systems of a finitely generated Coxeter group
Semistability and simple connectivity at infinity of finitely generated groups with a finite series of commensurated subgroups
Topological properties of spaces admitting a coaxial homeomorphism
Mikhaĭlov, Roman
Derived functors of non-additive functors and homotopy theory
On homotopy groups of the suspended classifying spaces
On the metastable homotopy of mod $2$ Moore spaces
On the third homotopy group of Orr's space
Right exact group completion as a transfinite invariant of homology equivalence
Mila, Olivier
Nonarithmetic hyperbolic manifolds and trace rings
Millán López, Silvia
The Whitehead group and the lower algebraic K-Theory of braid groups on S^2 and RP^2
Miller, Allison
Branched covers bounding rational homology balls
Symmetric chain complexes, twisted Blanchfield pairings, and knot concordance
The topological slice genus of satellite knots
The topological sliceness of 3-strand pretzel knots
Miller, Haynes
On a spectral sequence for the cohomology of infinite loop spaces
On the anti-automorphism of the Steenrod algebra: II
Miller, Jeremy
Homological stability properties of spaces of rational J-holomorphic curves in P^2
The May-Milgram filtration and Ek-cells
Miller, Maggie
Branched covers bounding rational homology balls
Trisections of surface complements and the Price twist
Miller, Micah
Homotopy Algebra Structures on Twisted Tensor Products and String Topology Operations
The Hodge Chern character of holomorphic connections as a map of simplicial presheaves
Millichap, Christian
Symmetries and Hidden Symmetries of $(\epsilon, d_L)$-Twisted Knot Complements
Mimura, Masato
Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$
Min, Honglin
Hyperbolic graphs of surface groups
Minh, Pham
Linking first occurrence polynomials over F_p by Steenrod operations
Minian, Elías
One-point reductions of finite spaces, h-regular CW-complexes and collapsibility
Strictly systolic angled complexes and hyperbolicity of one-relator groups
Minsky, Yair
Heegaard splittings with large subsurface distance
Mio, Washington
$UV^k$-mappings on homology manifolds
Misev, Filip
The bridge number of arborescent links with many twigs
Mitchener, Paul
Addendum to "Coarse homology theories"
The general notion of descent in coarse geometry
Mitra, Mahan
Algebraic ending laminations and quasiconvexity
Discontinuous motions of limit sets
Relative rigidity, quasiconvexity and C-complexes
Miyata, Dane
Deletion and contraction in configuration spaces of graphs
Miyazaki, Katura
Networking Seifert surgeries on knots, III
Miyazawa, Haruko
Link invariants derived from multiplexing of crossings
Mochizuki, Takuro
The 3--cocycles of the Alexander quandles F_q[T]/(T-omega)
Modami, Babak
Asymptotics of a class of Weil-Petersson geodesics and divergence of WP geodesics
Moerdijk, Izak
An extension of Quillen's theorem B
Minimal fibrations of dendroidal sets
Simplicial model structures on pro-categories
Moffatt, Iain
Partial duals of plane graphs, separability and the graphs of knots
Moghadasi, Reza
Analytic approach to $S^1$-equivariant Morse inequalities
Mogilski, Wiktor
The fattened Davis complex and weighted L^2-(co)homology of Coxeter groups
Mohanty, Yana
The Regge symmetry is a scissors congruence in hyperbolic space
Moi, Kristian
Equivariant loops on classifying spaces
Homotopy theory of G-diagrams and equivariant excision
Møller, Jesper
Chevalley p-local finite groups
Möller, Martin
Pillowcase covers: Counting Feynman-like graphs associated with quadratic differentials
Monden, Naoyuki
Positive factorizations of mapping classes
Montejano Peimbert, Luis
On periodic homeomorphisms of spheres
Moon, Han-Bom
Presentations of the Roger-Yang generalized skein algebra
Moon, Soyoung
Highly transitive actions of free products
Mooney, Christopher
Examples of non-rigid CAT(0) groups from the category of Knot Groups
Statistical Hyperbolicity in Groups
Moore, Allison
Distance one lens space fillings and band surgery on the trefoil knot
Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies
Moore, William
Moment angle complexes and big Cohen-Macaulayness
Morales Jiménez, Israel
Loxodromic elements in big mapping class groups via the Hooper-Thurston-Veech construction
Moran, Molly
Boundaries of Baumslag-Solitar groups
Moraschini, Marco
Amenable category and complexity
Moriah, Yoav
Bridge distance and plat projections
Heegaard splittings with large subsurface distance
Nielsen equivalence in Fuchsian groups
Moriya, Syunji
Models for knot spaces and Atiyah duality
The space of short ropes and the classifying space of the space of long knots
Morozov, Dmitriy
Parametrized homology via zigzag persistence
Morris, David
Amenable groups that act on the line
Morrison, Scott
The Karoubi envelope and Lee's degeneration of Khovanov homology
Mortier, Arnaud
A Kontsevich integral of order 1
Combinatorial cohomology of the space of long knots
Morton, Hugh
Homfly polynomials of generalized Hopf links
Integrality of Homfly 1-tangle invariants
Moser, Harriet
Proving a manifold to be hyperbolic once it has been approximated to be so
Moser, Lyne
A model structure for weakly horizontally invariant double categories
Mosher, Lee
Moskovich, Daniel
Surgery presentations of coloured knots and of their covering links
Surgery untying of coloured knots
Mossessian, George
Stabilizing Heegaard splittings of high-distance knots
Motegi, Kimihiko
All integral slopes can be Seifert fibered slopes for hyperbolic knots
L-space surgery and twisting operation
Networking Seifert surgeries on knots, III
Non-characterizing slopes for hyperbolic knots
Mousley, Sarah
Non-existence of boundary maps for some hierarchically hyperbolic spaces
Moussard, Delphine
Finite type invariants of rational homology 3-spheres
Splitting formulas for the rational lift of the Kontsevich integral
Moy, Michael
The persistent topology of optimal transport based metric thickenings
Mozgova, Alexandra
Non-singular graph-manifolds of dimension 4
Mrowka, Tomasz
Index theory of the de Rham complex on manifolds with periodic ends
Instanton Floer homology and the Alexander polynomial
Legendrian knots and monopoles
Mühlherr, Bernhard
Angle-deformations in Coxeter Groups
Mukherjee, Antara
Hyperbolic groups which fiber in infinitely many ways
Muller, Gregory
Character algebras of decorated SL_2(C) local systems
Müller, Lukas
Müllner, Daniel
Orientation reversal of manifolds
Muñoz, Vicente
Geometry of the SL(3,C)-character variety of torus knots
Munson, Brian
A manifold calculus approach to link maps and the linking number
A stable range description of the space of link maps
Munteanu, Cristian
Essential tori in spaces of symplectic embeddings
Murai, Satoshi
Invariance of Pontrjagin classes for Bott manifolds
Murfet, Daniel
Computing Khovanov-Rozansky homology and defect fusion
Murillo-Mas, Aniceto
The Lawrence-Sullivan construction is the right model of $I^+$
Muro Jiménez, Fernando
Corrections to "Homotopy theory of nonsymmetric operads, I, II"
Homotopy theory of non-symmetric operads
Homotopy theory of non-symmetric operads II: change of base category and left properness
Moduli spaces of algebras over non-symmetric operads
Torsion homology and cellular approximation
Murray, Devin
Sublinearly Morse geodesics in CAT(0) spaces: Lower divergence and hyperplane characterization
Musin, Oleg
Homotopy invariants of covers and KKM type lemmas
Neighboring mapping points theorem